# SDR JJBA20171005003

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 26,979 hours, 17,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST CEILING EMERGENCY LIGHT INOPERATIVE. ADJUSTED THE LAMP, OPS CHECKED GOOD.
